Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pink discoloration on testicles. Don't itch. Have desoximetasone cream. What can it be? How to get rid of it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have pink discoloration patches on my testicles. They don't itch terribly but not natural. I have desoximetasone cream, would that be something that could get rid of this?
Posted Sat, 5 May 2012 in Pigmentation Problems
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

The most common reason for this type of patch in this area is a fungal infection ( also known as a tinea infection). This usually causes white to pinkish patches with definite margin which may or may not itch.
These infections are common is this area as this area is hairy, warm and has a good amount of moisture due to perspiration. This is the most favourable ground for a fungus to grow.
This is normally treated by a local anti-fungal cream like a clotrimazole ointment. At times oral drugs are also needed.
Dexamethasone is a steroid which can only help in allergic skin conditions where it only helps relieve itching.
Please visit your primary care physician and get yourself examined first. A proper evaluation can help us start the right treatment.
I would also suggest the following:
•     Please avoid tight fitting clothes
•     Maintain good local hygiene.
•     Please do not apply anything without seeing your doctor first.

I hope this answers your query. I will be glad to reply any follow up queries that you have.

Please accept the answer in case you do not have any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor